# SDR SIMA20141125016

- Difficulty date: November 25, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME 78 RT SIDE VERTICAL STAB HAS 1 RIVET WITH SKIN CRACK.  UPPER FRAME 77 RT SIDE VERTICAL STAB HAS 1 RIVET WITH SKIN CRACK.  UPPER FRAME 78 SKIN CRACK REPAIRED AS REQUIRED IAW ERS -EM-5300-898 & UPPER FRAME 77 SKIN CRACK REPAIRED AS REQUIRED IAW ERS-EM-5300-898.
